# SDR DXTA200500606

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,134 hours, 1,604 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEVATOR/AILERON TRIM LIGHT ILLUMINATED AS POWER LEVERS WERE ADVANCED.  RAN TRIMS FULL TRAVEL BOTH WAYS WOULD NOT EXTINGUISH.
